# SDR EE4Y2025090423045

- Difficulty date: September 4, 2025
- Submitted: September 4, 2025
- Operation: General aviation
- Filed by: Copper State Turbine Engine Company, repair station E27R173O
- Aircraft: N3159G
- Make and model: Boeing 737852
- Aircraft serial: 35119
- Aircraft time: 59,797 hours, 24,803 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF 737-53-360-00-01_P1-OP-UP-UF/001 NAC TASK CARD, WAS FOUND IN THE UPPER FUSELAGE FWD ENTRY DOOR, AT STA 303.9 LBL 55, WL208, LOWER SILL INNER CHORD WITH CRACK. THIS CONDITION WAS REPAIRED DUE TO CRACK IAW B737-800 SRM 53-10-15 REPAIR 8 PARAG. 4 FIGURE 202. NOTE: THIS REPAIR IS A CATEGORY B REPAIR AND MUST BE INSPECTED AS GIVEN IN PARAG. 5A OF REPAIR 8 (TABLE 202). INSPECTION THRESHOLD: 50000 F/C FROM AIRPLANE DELIVERY OR 12000 F/C FROM REPAIR INSTALLATION WICHEVER COMES FIRST. METHOD: HFEC, LFEC AND DVI. INTERVAL: 12000 F/C. SRM REV. 85 DTD 07-10-2025. CURRENT T/C: 24803. UNDER JOB A1Q187 NRI 2-28
